# SDR CA130627006

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THEY LOST ALL HYDRAULIC NR 3 SYS PRESSURE.  COMPLETED MANUAL GEAR EXTENSION IAW QRH PROCEDURES.  PERFORMED NORMAL LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT HYDRAULIC PUMP SYS 3B HYDRAULIC DAMPER SEALS BLOWN OUT.
